# SDR 5APR577Y9

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N569AF
- Make and model: Pilats PC1245
- Aircraft serial: 569
- Aircraft time: 3,849 hours, 3,636 cycles
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg Brake
- Part time: 1,580 hours, 1,621 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, LT MAIN WHEEL ASSY WAS REMOVED TO REPACK THE WHEEL BEARINGS AND IT WAS DISCOVERED THAT THE OTBD BRAKE DISC ON THE LT BRAKE WAS CRACKED. THE BRAKE ASSY WAS REMOVED AND REPLACED.
